# SDR DHL9970306C

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING TIP AFT O/B EDGE AREA CRACKED IN TWO PLACES.  REMOVED LEFT WING TIP OUTBOARD EDGE FOR REPAIR IAW SRM 51-30-2.  STOP DRILLED CRACK AT TWO PLACES IAW SRM 51-10-1, PERFORMED HFEC IAW NDT PART 68-00-00 FIG 4.  NO CRACKS NOTED BEYOND STOP DRILL, ALODINED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR AT LEFT WING TIP AFT O/B EDGE PER SME 57-20-5 FIG 2 USING 7075T6 .050 24 BY 8, N/R 1126.
